Journal of the American Academy of Dermatology · 2006
Etanercept and demyelinating disease in a patient with psoriasis.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Sukal Sean A, Nadiminti Lakshmi, Granstein Richard D
Аннотация
The tumor necrosis factor-alpha antagonist (TNF-alpha) etanercept has been approved for the treatment of rheumatoid arthritis, juvenile rheumatoid arthritis, psoriatic arthritis, ankylosing spondylitis, and psoriasis. Earlier reports on the use of etanercept or infliximab in patients with rheumatoid arthritis, psoriatic arthritis, or juvenile rheumatoid arthritis suggested an increased risk of demyelinating disease. It is imperative that dermatologists have a keen awareness of this possible adverse event given the increased use of this class of drugs. We report a case of demyelinating disease occurring in a patient treated for psoriasis. The relation of TNF-alpha antagonist therapy to demyelinating disease/multiple sclerosis is explored. It is recommended that patients be diligently screened before starting TNF-alpha antagonist therapy and that vigilance for symptoms of demyelinating disease/multiple sclerosis be included in follow-up examinations during treatment with these drugs.